# SDR CALA2013110892741

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 42,768 hours, 18,137 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT LOWER AFT CARGO DOOR.  DENT IS 3 IN. AFT EDGE 3 IN FROM BOTTOM, DENT IS 1IN X .5IN DEEP .004.  VISUALLY INSPECTED NO CRACKS FOUND.  OK TO CONTINUE.
